MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Neuropathy (1983); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 11/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-118- user applied blood to strip before inserting strip into meter.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.The expected fasting blood glucose test result range is 100- 200 mg/dl.The customer did report symptoms of fatigue, increase urination, increase thirst, neuropathy.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.(customer declined) customer states her normal fasting range is 380 mg/dl-400 mg/dl fasting and physician would like her glucose fasting range to be 100 mg/dl -200 mg/dl fasting.Customer denies the need for medical attention at the time of call and customer states she is having hyperglycemic symptoms of increase urination fatigue and increased thirst and neuropathy advised customer to seek medical attention due to symptoms of hyperglycemia.Customer declined to answer any further questions and due to symptoms call could not be continued.The customer was hospitalized (b)(6) 2017 but declined to answer any further questions.We don't know the reason for the hospitalization.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7114211
Report Number1000113657-2017-02064
Device Sequence Number19057582
Product Code NBW
UDI-Device Identifier00087701426254
UDI-Public(01)00087701426254
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2510
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2017
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1